# SDR SWAA2024030759750

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 30,078 hours, 14,522 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: UNKNOWN
- Condition: Overspeed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OVERSPEED/SHUTDOWN IN FLIGHT<[01] ACCOMPLISHED FIM 49-30 TASK 802 ; APU NORMAL OPERATION REF AMM 49-11-00-710-801
